# SDR SIMA982422

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1021S22511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3706 - WHEN THE FIRST OFFICERS FLOOD LIGHT IS TURNED ON, THERE IS SMOKE COMING FROM THE LIGHT.  REMOVED AND REPLACED RIGHT FLOOD LIGHT ASSY.  (M)
